# SDR AALA202401025509

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A320*
- Aircraft serial: 7349
- Aircraft time: 20,315 hours, 7,886 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MIA DUE TO NONE OF THE LAVATORIES WOULD FLUSH. THE AIRCRAFT LANDED SAFELY AT MIA AND TAXIED TO THE GATE UNDER ITS OWN POWER.
